# SDR AALA20170418007

- Difficulty date: April 17, 2017
- Submitted: April 26, 2017
- Operation: Air carrier
- Aircraft: N755AN
- Make and model: Boeing 777223
- Aircraft serial: 30263
- Aircraft time: 64,620 hours, 8,097 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204338101
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NORMAL CABIN WALKAROUND FOUND SEAT MOUNTED EMERGENCY WHITE LED LIGHT ASSY AND LENS BROKEN AT SEAT 5D.   THE LIGHT WAS REPLACED IAW AMM 33-50-00.
